MathSciNet Relay Station
MathSciNet bibliographic data
MR2026330 92D25
Boukal, David S.; Berec, Luděk Single-species models of the Allee effect: extinction boundaries, sex ratios and mate encounters. J. Theoret. Biol. 218 (2002), no. 3, 375–394.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement